I'm itchy everywhere. Does anyone itch all over from stress?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lasbutterfly
Regular Member


Date Joined Nov 2007
Total Posts : 281
   Posted 1/3/2010 3:39 PM (GMT -7)   
I've been bipolar for 10 years.  In the beginning, before I was diagnosed, I had hives from stress but haven't had that problem since.  I'm under a bunch of stress now, recooperating from surgery, waiting to heal for another surgery, and getting a new boss.  Have any of you got the itchys everywhere from stress?  I'm using Gold Bond creme for it, but I'm still scratching everywhere.  I have not changed soaps or laundry detergents.

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 1/3/2010 6:32 PM (GMT -7)   
Sorry lasbutterfly,

I haven't had that trouble. You haven't changed meds recently, have you?

serafena
Serafena
Co-Moderator, Bipolar and Depression Forums
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER


lasbutterfly
Regular Member


Date Joined Nov 2007
Total Posts : 281
   Posted 1/3/2010 6:41 PM (GMT -7)   
Serafena, I started Lamictal a couple of weeks ago and one of the side effects is a rash, from what I understand.  I don't have a rash though, just terrible itching on my arms and legs.  Do you think that it could be a drug reaction and maybe I should call my doctor's office?

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 1/3/2010 6:46 PM (GMT -7)   
Why did I know you were going to say that? :) Yeah, I'd DEFINITELY call the doc. That Stevens-Johnson rash is yucky enough that I'd talk to my doc even if you don't have any clear rash. Maybe it's nothing, but don't take the chance. And if it gets worse, go to the ER. Apparently, the rash develops quickly.

Good luck, and let us know how you're feeling.

serafena
Serafena
Co-Moderator, Bipolar and Depression Forums
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER


lasbutterfly
Regular Member


Date Joined Nov 2007
Total Posts : 281
   Posted 1/3/2010 6:51 PM (GMT -7)   
Thanks Serafena. I've been telling myself that I'm just stressed, but was afraid it might be a drug allergy, too. I'll call my doc tomorrow. I've gone 2 weeks like this and it's getting worse.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:42 AM (GMT -7)
There are a total of 2,734,006 posts in 301,165 threads.
View Active Threads


Who's Online
This forum has 151301 registered members. Please welcome our newest member, BrisaMeadows.
279 Guest(s), 10 Registered Member(s) are currently online.  Details
Joan M, Albannach, AngelsmamaDorseysdaughter, Smeadley, Stanislav, Bobby Mac, SharonZ, bellavita, TiredOfIssues, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer